Rashes and welts with Menopur

(5 posts)(3 voices)
  1. Did anyone get rashes and big red welts from Menopur? I am having a real problem with it. Dont know how I can keep it up. i think I am allergic. Anyone have a similar experience? Suggestions? Ok to apply something topical?

  2. Trina, I got rashes with Repronex (Menopur alternative). It is my understanding that Menopur is supposed to be a much more refined med than Menopur. I would definitely call your Dr. or pharmacy and let them know.

    But, I have in the past, and this time as well, gotten itchy red welts/hives at the spot I gave the shot. It usually itched for the day, and then went away in time for the next shot. It was all fine in the end. I also got the welts from Ganirelix.

    Mentar

  3. Thanks, Mentar.

  4. That happened to me with Repronex, the predecessor of Menopur. Such a reaction is pretty common.

    If there isn't a reason why you need the extra LH, you could ask about sticking to pure FSH. Alternatively, check to see if some hydrocortisone might be OK. I've gotten the OK to use this while pg and having a similar reaction to another injectable.

  5. thanks, rose19-I wonder if they will let me drop it during this cycle and just increase the gonal-f. has anyone ever heard of this? I have only been on it for 2 days, but have 2 huge itchy welts that are spreading all over my stomach. I dont know if I can take it much more. I think I am really allergic. Tonight I had it shot in the leg instead of stomach, so I am going to see if that helps. The nurse also suggested topical hydrocort. cream. Any other ideas/input would be great.

RSS feed for this topic

Reply

You must log in to post.